I took the pill a week after ending my period, was pretty much fine after taking it, no nausea or anything the first week. Then a week after taking it I bled for 4 days pretty heavily but no cramps. Towards the end of the bleeding I started to feel nauseated and sort of weak. Could this still be from the pill or is something wrong with me?
It's different for everyone, & it also depends on where you are in your cycle when you take it. The worst cases I've known have had the most severe side effects (cramping, heavy bleeding, depression/moodswings etc) last a couple of weeks, but had spotting or no periods at all for several months.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Apr 2013 • 2 answers
Updated 2 Nov 2018 • 16 answers
Updated 16 Nov 2016 • 1 answer
Updated 19 Dec 2016 • 1 answer
I took the Plan B pill a week ago. I am familiar with the side effects of this pill and I did go th?
Updated 13 May 2018 • 1 answer